I'm taking oxycodone for pain.ive noticed that every time I take it my feet ankles swell and couple times my hands did.is this normal with this medication or is it something serious..No rash or hives so I guessed I wasn't having a reaction. I do not no so please any advice I would totally appreciate it.
Sorry for taking so long to answer your Q.
I have checked the list of possible side effects and what you are experiencing is not list, nevertheless I suggest you contact your Dr. and inform him / her of this strange side effect.
Do not let it go unnoticed.
Best of luck, masso.-
Yes it is possible. My legs, ankles and feet swelled up to 5 times their size because of oxycodone. No one could figure out what was causing it. The hospital gave me Lasix and it did nothing. I quit taking the oxycodone for 3 weeks and after the 1st day of stopping the swelling went down over 50%. Now yesterday I started them again and after 3 doses they started swelling again. Time to quit all together and find a way to deal with the pain
Another way of looking at the swelling as a big picture.
If you have an illness that keeps you sitting or in bed, your legs will be elevated.
By taking the oxy, you may feel like you have your lifestyle back and do physical stuff to catch up because now you can move around.
If going back to keeping your legs elevated and the swelling goes down within 24 hours, you know it's not a med reaction.
Did I say this clearly enough. Lol
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 1 answer
Posted 14 Jan 2013 • 1 answer
Hands and feet sometimes itch terribly, swell somewhat. No rash or redness but pain underneath skin?
Posted 3 Apr 2013 • 1 answer
Posted 21 Nov 2014 • 1 answer
Posted 25 Jan 2017 • 0 answers